# SDR SWAA2024102149427

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,872 hours, 40,064 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

#2 THRUST REVERSER DID NOT DEPLOY ON LANDING; #2 REVERSER LIGHT ILLUMINATED. AT TIME OF DEFERAL: DEPLOY AND STOW FAULT LIGHTS WERE ILLUMINATED. WHEN BUTTON PUSHED FOR FAULTS V148 & V150 LIGHTS FLASHED THEN EXTINGUISHED.<[01] OK TO CONTINUE PER MEL 78-1-01 SP 1; SP 1A AND SP 2 C/W. A/C DOWNGRADED TO CAT 1 STATUS. ATH 219033;[02] BITE EAU AND RESET PER FIM 78-31 TASK 801. OPERATED #2 ENG T/R MULTIPLE TIMES PER AMM 78-31-00. NO FAULTS. OPS CHECK GOOD. AIRCRAFT RECERTIFIED TO CAT III STATUS PER MT 734-00-03 VERIFICATION# 44342
